Heisenberg-type higher order symmetries of superintegrable systems separable in Cartesian coordinates

Gungor F., Kuru S., Negro J., Nieto L. M.

NONLINEARITY, vol.30, no.5, pp.1788-1808, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.1088/1361-6544/aa6445
  • Title of Journal : NONLINEARITY
  • Page Numbers: pp.1788-1808


Heisenberg-type higher order symmetries are studied for both classical and quantum mechanical systems separable in Cartesian coordinates. A few particular cases of these types of superintegrable systems were already considered in the literature, but here they are characterized in full generality together with their integrability properties. Some of these systems are defined only in a region of R-n, and in general they do not include bounded solutions. The quantum symmetries and potentials are shown to reduce to their superintegrable classical analogs in the h -> 0 limit.